# SDR NACA2019082100125

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS360 - BS351 BETWEEN LBL1- RBL3 CORROSION FOUND ON FRAME WEB.  STA 360-351 BTW LBL 1-RBL 3 CORROSION ON FRAME WEB REPAIRED IAW SRM 53-00-07 REV 119. REPAIR 3 FIGURE 201.
